Previous |  Up |  Next


lattice-ordered module; value set
In an $\ell $-group $M$ with an appropriate operator set $\Omega $ it is shown that the $\Omega $-value set $\Gamma _{\Omega }(M)$ can be embedded in the value set $\Gamma (M)$. This embedding is an isomorphism if and only if each convex $\ell $-subgroup is an $\Omega $-subgroup. If $\Gamma (M)$ has a.c.c. and $M$ is either representable or finitely valued, then the two value sets are identical. More generally, these results hold for two related operator sets $\Omega _1$ and $\Omega _2$ and the corresponding $\Omega $-value sets $\Gamma _{\Omega _1}(M)$ and $\Gamma _{\Omega _2}(M)$. If $R$ is a unital $\ell $-ring, then each unital $\ell $-module over $R$ is an $f$-module and has $\Gamma (M) = \Gamma _R(M)$ exactly when $R$ is an $f$-ring in which $1$ is a strong order unit.
[1] M.  Anderson and T.  Feil: Lattice-Ordered Groups. D.  Reidel, Dordrecht, 1988. MR 0937703
[2] A.  Bigard and K.  Keimel: Sur les endomorphismes conservant les polaires d’ un groupe réticulé archimédien. Bull. Soc. Math. France 97 (1970), 81–96. MR 0262137
[3] A.  Bigard, K.  Keimel, S.  Wolfenstein: Groupes Et Anneaux Réticulés. Springer-Verlag, Berlin, 1977. MR 0552653
[4] G.  Birkhoff and R. S.  Pierce: Lattice-ordered rings. Am. Acad. Brasil. Ci. 28 (1956), 41–69. MR 0080099
[5] P.  Conrad: The lattice of all convex $\ell $-subgroups of a lattice-ordered group. Czechoslovak Math. J. 15 (1965), 101–123. MR 0173716
[6] P.  Conrad: Lattice-Ordered Groups. Tulane Lecture Notes, New Orleans, 1970. Zbl 0258.06011
[7] P.  Conrad and J.  Diem: The ring of polar preserving endomorphisms of an abelian lattice-ordered group. Illinois J.  Math. 15 (1971), 222–240. DOI 10.1215/ijm/1256052710 | MR 0285462
[8] P.  Conrad, J.  Harvey and C.  Holland: The Hahn embedding theorem for lattice-ordered groups. Trans. Amer. Math. Soc. 108 (1963), 143–169. DOI 10.1090/S0002-9947-1963-0151534-0 | MR 0151534
[9] P.  Conrad and P.  McCarthy: The structure of $f$-algebras. Math. Nachr. 58 (1973), 169–191. DOI 10.1002/mana.19730580111 | MR 0330000
[10] S. A.  Steinberg: Finitely-valued $f$-modules. Pacific J.  Math. 40 (1972), 723–737. DOI 10.2140/pjm.1972.40.723 | MR 0306078 | Zbl 0218.16008
Partner of
EuDML logo